I read your post and sounds like we were diagnosed w/ crohns around the same time about 2 months ago. I am also on entocort and pentasa. My symptoms have not gone away or lessened at all and include diarrhea up to 8-10 times a day, alot of gurgling and noise in my intestines, gas and bloating. I have alot of pain when I eat bread products and eggs. I am avoiding dairy and wheat. There is not much left to eat right?? I am trying to hold off going on the prednisone but maybe I will ask to try the 6mp first. Do you know if you can get the inflammation down with 6mp. I know 6mp is an immune suppression drug but if it stops the body from attacking itself then we can heal ...I think???
What are your symptoms?
Hey Jenn, I know what your going thru (I'm sure all of us do, hehe) I was on Pentasa at the start and it helped, but faded, so I went on Entocort 9mg/daily, it took about 2 months to kick in, then got off it about 6 weeks ago as it stopped working.I guess the doc took you off the entocort b/c your in a bad flare and need help asap. Entocort can take up to 3 months to fully kick in. Pred takes up to 7 days max until it kicks in fully, but the least 3 days. I never had any symptoms until day 4 at 40mg. I've been going down on the pred, over the last few weeks, now at 35mg. The side effects are horrible but it does help the stomach pain/cramping, however I'm still having the pain here and there, but it's partially due to food. Keep a watch on that and see what bothers you.Whatever you do, don't give up and don't stop taking the pred if you feel worse or better without talking to your doc.The pred shuts down your steroid glands and your body works on the pills. It does lower your immunity, just like imuran, 6-mp and many other drugs us crohnnies gotta take, but just avoid people who are really sick, wash your hands a little more than the usual and you'll be fine.Pencil thin poop or pebbles is b/c you might be constipated from the percocet, I got that from it and it's kinda of annoying.Also, be careful, percocet can be very habit forming if you take it for a while. I know your in a lot of pain and plain Tylenol does nothing, i'm in the same boat. I wish the best for ya and hope it all goes away soon :)